# SDR SWAA2022100382581

- Difficulty date: September 5, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Eroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION ACCESS PANEL 193AR AT LOWER FUSELAGE 2022-488810 / [01] TOOL USED CALIPER P/N 500-197-30 S/N 15120589 DUE DATE 28 NOV 22;[02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196021 DUE DATE 16 JAN 23;[03] TOOL USED SCALE P/N CL5000 S/N AE-39087 DUE DATE 20 JUL 23;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 16/JAN/23.;[05] REPAIRED ACCESS PANEL 193AR IAW B737-700 SRM 51-70-05-2R-6 REPAIR 6 SEE INDIVIDUAL SIGNOFFS BELOW.;[06] JOB COMPLETED
